peachtea

331d

I started taking wellbutrin about a week ago and I've started having nightmares more frequently than usual. They always consist of the same theme and have to do with childhood trauma. They aren't exactly the same but have the same concept and endings. I always wake up from these dreams with tears in my eyes. (because the dreams always involve me sobbing in the end) could this be a side effect of wellbutrin? I've had dreams like this before that involve trauma but they have never been this bad (I've never woke up crying because of them) or this frequent.

Trazodone

Quetiapine

Bupropion

View all
  • NirvanaLily

    331d

    Trazodone gave me more intense dreams so I would say yes. Maybe you need something to help with anxiety that can also make you tired. Quetiapine knocks me out

  • Chula.K

    331d

    I’ve been on trazodone too. While it did help with my insomnia, C-PTSD and severe night terrors related to SA trauma, it was too much for me as I always felt drowsy throughout the day. The night terrors from trauma turned into different night terrors of the same occurring theme of dying. Night sweats are the worst. I’ve managed to find the right combo of anti anxiety and antidepressant meds that I rarely touch trazodone. I’ve come so far from begging to be put on meds to “calm the storm”. Hope you find it too. Don’t be afraid to seek additional help or demands med changes if side effects are too much or if you feel like the meds are not doing enough. ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.